# SDR 99ZZZX801

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N904FH
- Make and model: Bag JETSTM3101
- Aircraft serial: 613
- System (JASC): 2435 · Starter-Generator
- Part: Terminal Block
- Part number: 230651210
- Condition: Damaged
- Location: Start/Generator
- Component: Lucas, 23079009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR TERMINAL BLOCK WAS SEVERELY BURNED AND DAMAGED FROM SEVERE ARCING TO THE POINT OF BURNING PAINT ON LOWER COWLING.  TERMINAL BLOCK FELL APART WHEN TOUCHED.  POSSIBLE CAUSE:  ARCING FROM POWER TERMINAL TO BLOCK MOUNTING BOLTS INTERNALLY WITHIN THE BLOCK.
